# SDR ACE050405

- Difficulty date: May 4, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 43,771 hours, 38,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Overheated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PIREP - LEFT LANDING LIGHT CIRCUIT BREAKER POPS OFF APPROXIMATELY 5 MINUTES AFTER LIGHT TURNED ON, ELECTRICAL BURNING SMELL NOTED IN FLIGHT DECK.  MAINTENANCE DEFERRED THE DEACTIVATED CIRCUIT.  MAINTENANCE WAS UNABLE TO DUPLICATE FAILURE, FOUND EVIDENCE OF HEATED WIRES AT BUSS SIDE OF CIRCUIT BREAKER SWITCH AND SWITCH EXHIBITED EVIDENCE OF HEATING (SUSPECT HIGH RESISTANCE FROM LOOSE TERMINAL).  REPLACED CIRCUIT BREAKER SWITCH AND RE-TERMINATED AFFECTED WIRES, CLEARED DEFERRAL.
